# SDR SWAA2022011047412

- Difficulty date: November 24, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b-887
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL25 WL208.1 BS727B-BS727C+6; BS727C+21-BS727D+10; BS727E+9-BS747; BS747+7-BS767+12; BS787+7-BS809; BS825-BS841; BS847-BS887 ; / [01] STEPS 1-7 COMPLETE.; [02] STEP 8 COMPLETE.; [03] STEPS 1-8 COMPLETE.  CAL TOOL USED DIAL DEPTH GAUGE: P/N ATS 2677 CAL DATE DUE: 11/2022; [04] COMPLETED STEPS 1-8 VERIFIED CORRECTIVE ACTIONS 1-3; [05] APPLIED CHEMICAL CONVERSION COAT PER SRM 51-20-01 AND 1 COAT ALUMINIZED EPOXY PRIMER IAW SOPM 20-41-04. STEP 9 COMPLETE.; [06] VERIFIED STEP 9 COMPLETE.  CORRECTIVE ACTION 5 VERIFIED COMPLETE; [07] EDITED MEASUREMENT 18.; [08] CERTIFIED EDIT; [09] EDITED MPN ON MEASUREMENT TABLE.; [10] CERTIFIED EDIT.; [11] VERIFIED CORRECTIVE ACTIONS 7-10.  ALL WORK ACCOMPLISHED.
